Facchini, Alberto
On the ring of quotients of a noetherian commutative ring with respect to the Dickson topology
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 233-243
Zbl 0441.13006 | MR 582953
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__233_0

Bibliographie

[1] M.F. Atiyah - I. G. MACDONALD, Introduction to commutative algebra, Addison-Wesley, 1969. MR 242802 | Zbl 0175.03601

[2] N. Bourbaki, Algèbre commutative, Hermann, 1965. MR 260715

[3] A. Facchini, Reflexive rings, Symposia Math., 23 (1979), pp. 415-449. MR 565614 | Zbl 0429.13005

[4] I. Kaplansky, Commutative rings, Allyn and Bacon, 1970. MR 254021 | Zbl 0203.34601

[5] E. Matlis, Injective modules over Noetherian rings, Pacific J. Math., 8 (1958), pp. 511-528. MR 99360 | Zbl 0084.26601

[6] E. Matlis, Modules with descending chain condition, Trans. A.M.S., 97 (1960), pp. 495-508. MR 169879 | Zbl 0094.25203

[7] E. Matlis, Reflexive domains, J. of Algebra, 8 (1968), pp. 1-33. MR 220713 | Zbl 0191.32301

[8] C. Menini - A. Orsatti, Duality over a quasi-injective module and commutative F-reflexive rings, Symposia Math., 23 (1979), pp. 145-179. MR 565604 | Zbl 0429.13004

[9] C. Nastasescu, Teorie della torsione, Ist. Mat. dell'Univ. di Ferrara, 1974.

[10] D.W. Sharpe - P. VAMOS, Injective modules, Cambridge University Press, 1972. MR 360706 | Zbl 0245.13001

[11] B. Stenström, On the completion of modules in an additive topology, J. of Algebra, 16 (1970), pp. 523-540. MR 271145 | Zbl 0206.32703

[12] B. Stenström, Rings of quotients, Springer-Verlag, 1975. MR 389953 | Zbl 0296.16001